my husband is allergic to asperin and is taking both medications. ... he is breaking out in hives so we don't know if we should discontinue one or both.
30 Aug 2009
Most people who are allergic to aspirin are also allergic to non steroidal anti-inflammatory drugs (NSAIDs) such as naproxen.
However, a lot of people are also allergic to Septra DS (sulfamethoxazole and trimethoprim), so it's difficult to say which one is actually causing the allergic reaction.
See your doctor. It's probably best to stop both medicines and your doctor can prescribe an alternative antibiotic and pain relief.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 4 Dec 2009
... pinpoint. It started small on Sunday and I took a Naproxen. The original hives went away but overnight Sunday it became horrible. Went to doc ...
1 answer • 9 Jun 2010
... Back spasms. I have had hives and itching for 3 weeks now. How long will this last??
1 answer • 2 Jul 2011
I have mrsa and my wound has gotten better but last night my cheek and gums stated to swell, very painful. Or any idea what that could be from? Today ...
1 answer • 19 Feb 2012
I came out with hives when I last took ibuprofen. I can tolerate aspirin (if that information help at all). My doctor has now proscribed naproxen for ...
1 answer • 2 Nov 2015